# SDR AALA20180124007

- Difficulty date: January 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 9,095 hours, 3,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CYLINDER PRESURE IS BELOW LIMITS.  SERVICED THE CYLINDER TO NORMAL LIMITS.
